# SDR ANCF200600024

- Difficulty date: June 17, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N160BS
- Make and model: Doug DC-9-83
- Aircraft serial: 53463
- Aircraft time: 25,594 hours, 19,622 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORT: DURING CRUISE AT FLIGHT LEVEL OF 300, LEFT OIL TEMPERATURE START TO RAISE ABOVE NORMAL RANGE (BETWEEN 135C TO 162C) WAS NECESSARY TO INCREASE POWER IN LT ENGINE TO MAINTAIN OIL TEMPERATURE BELOW 165C, CHECK LIST WAS ACCOMPLISHED UNSUCCESFULLY, FUEL HEAT WAS OFF, REST OF THE PARAMETERS: OIL PRESS: LT 45,  RT: 46, FUEL TEMP: LT 38,  RT: 34, OIL TEMP: LT (AS REPORTED),  RT: 91, OIL QTY: LT 15,  RT: 15.  AMM 79-20-01 PAGE 201, LT ENGINE FUEL / OIL COOLER WAS REPLACED. IAW AMM WDM 79-33-00 PAGE 506 AND WDM 73-35-00 PAGE 501, ELECTRICAL WIRING CHECK WAS ACCOMPLISHED. IAW AMM 71-00-00 PAGE 501, LT ENGINE RUN UP WAS ACCOMPLISHED, TEST SATISFACTORY.
